# SDR JJBA20180404003

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 27,729 hours, 18,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Row 18a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 18A.  PERFORMED AN OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM. OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
